# SDR 2002FA0000919

- Difficulty date: June 14, 2002
- Submitted: August 5, 2002
- Operation: General aviation
- Aircraft: N400HS
- Make and model: Beech 400A
- Aircraft serial: RK314
- Engine: Pwa JT15D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Failed
- Location: Nlg
- Part time: 594 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

NOSE LANDING GEAR DOWNLOCK LIGHT DID NOT COME ON AFTER DEPLOYMENT OF LANDING GEAR.  GEAR CYCLED SEVERAL TIMES AND STILL NO DOWN AND LOCK LIGHT ILLUMINATION.  TOWER FLY BY PERFORMED AND CONFIRMED DEPLOYMENT.  AIRCRAFT LANDED SAFELY.  NEW SWITCH INSTALLED.
